Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert J. Daverman
Title: Decompositions of manifolds
Additional book information: Academic Press, Orlando, 1986, xi+317 pp., $55.00. ISBN 0-12-204220-4.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Steve Armentrout
Journal: Bull. Amer. Math. Soc. 19 (1988), 562-565
DOI: https://doi.org/10.1090/S0273-0979-1988-15743-6